# SDR CHQA201000079

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 20,957 hours, 19,823 cycles
- Engine: Allsn AE3007A
- Engine time: 21,305 hours, 19,660 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Condition: Faulty
- Location: Nlg Door
- Part time: 20,957 hours, 19,823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD DUE TO A RUMBLING NOISE FROM THE NOSE LANDING GEAR AREA AFTER GEAR RETRACTION.  THE AIRCRAFT WAS FERRIED TO SDF FOR FURTHER TROUBLESHOOTING.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SOLENOID, ALL THREE HYDRAULIC MANIFOLD FILTERS, BOTH NOSE LANDING GEAR TIRES, AND ADJUSTED THE NOSE LANDING GEAR SPIN BRAKE.
